Title

Painleve Analysis And Lie Group Symmetries Of The Regularized Long-Wave Equation

Authors

D K. Rollins

Title - Alternative

J. Math. Phys.

Keywords

PROPERTY; Physics, Mathematical

Abstract

The Painleve formulation is given for the regularized long-wave equation, which has been used to describe shallow water waves and drift waves in a plasma. The Lie group symmetries of the equation is then studied and it is shown that the only symmetries are due to the three conserved quantities.

Publication Title

Journal of Mathematical Physics

Volume

32

Issue/Number

12

Publication Date

1-1-1991

Document Type

Article

Language

English

First Page

3331

Last Page

3332

WOS Identifier

WOS:A1991GT03600014

ISSN

0022-2488

Share

COinS